Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Wang, Q"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Wang, Q, Linton, Oliver and Hardle, W (2004) Semiparametric regression analysis with missing response at random. Journal of the American Statistical Association, 99 (466). pp. 334-345. ISSN 0162-1459

This list was generated on Tue Oct 22 17:38:18 2019 BST.